# SDR AALA2009021400490

- Difficulty date: February 14, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW    AFT EXIT EMERGENCY LIGHTS INOPERATIVE. REPLACED LAMPS IN AFT EXIT EMERGENCY LIGHT.
